MathSciNet Relay Station
MathSciNet bibliographic data
MR1669607 (99j:11068) 11G10 (14H40)
Cardona, G.; González, J.; Lario, J. C.; Rio, A. On curves of genus $2$ with Jacobian of ${\rm GL}\sb 2$-type. Manuscripta Math. 98 (1999), no. 1, 37–54.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement